Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 340, NWS Kansas City, MO

August 30, 2019Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Aug 30, 2019, 3:06 PM CDT for Cooper County, Missouri. It took effect at Aug 30, 2019, 4:05 PM CDT. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Aug 30, 2019, 3:06 PM CDT (20:06 UTC)
In effect from
Aug 30, 2019, 4:05 PM CDT
Expired
Sep 1, 2019, 3:03 PM CDT
In force
47 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Moderate

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petite Saline Creek near Boonville (BONM7).

Action stage
11 ft
Minor stage
16 ft
Moderate stage
19.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

996 
WGUS43 KEAX 302006
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
306 PM CDT Fri Aug 30 2019



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-312006-
/O.NEW.KEAX.FL.W.0340.190830T2105Z-190901T2236Z/
/BONM7.2.ER.190830T2105Z.190831T0600Z.190831T2236Z.UU/
306 PM CDT Fri Aug 30 2019

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Petite Saline Creek near Boonville.
* until Sunday afternoon.
* At  2:30 PM Friday the stage was 14.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 20.8 feet by early Saturday morning. The 
  river will fall below flood stage by Saturday afternoon.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   14.0   Fri 02 PM   20.8 early Saturday morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
6 follow-up statements
929 
WGUS83 KEAX 310116
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
816 PM CDT Fri Aug 30 2019



...The Flood Warning continues for the following rivers in 
Missouri...

  Moniteau Creek near Fayette affecting Howard County.

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC089-010116-
/O.EXT.KEAX.FL.W.0341.190831T0900Z-190901T1600Z/
/FYTM7.1.ER.190831T0900Z.190831T1100Z.190831T1600Z.UU/
816 PM CDT Fri Aug 30 2019

The Flood Warning continues for
  The Moniteau Creek near Fayette.
* from late tonight to late Saturday morning.
* At  7:30 PM Friday the stage was 8.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 17.2 feet by Saturday morning. The river will fall 
  below flood stage by late Saturday morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16    8.6   Fri 07 PM   17.2 Saturday morning
     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$

MOC053-010116-
/O.EXT.KEAX.FL.W.0340.000000T0000Z-190902T0627Z/
/BONM7.2.ER.190830T2051Z.190831T1800Z.190901T0627Z.UU/
816 PM CDT Fri Aug 30 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Sunday morning.
* At  7:30 PM Friday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by 
  early Saturday afternoon. The river will fall below flood stage 
  early Sunday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.8   Fri 07 PM   20.1 early Saturday 
afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
166 
WGUS83 KEAX 311450
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
950 AM CDT Sat Aug 31 2019



...The Flood Warning continues for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-011449-
/O.EXT.KEAX.FL.W.0340.000000T0000Z-190902T0048Z/
/BONM7.1.ER.190830T2051Z.190831T1430Z.190901T0048Z.UU/
950 AM CDT Sat Aug 31 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Sunday evening.
* At  9:30 AM Saturday the stage was 19.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   19.2   Sat 09 AM   18.9 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-011449-
/O.EXT.KEAX.FL.W.0330.000000T0000Z-190903T0008Z/
/URHM7.2.ER.190830T1246Z.190901T0000Z.190902T0008Z.UU/
950 AM CDT Sat Aug 31 2019

The Flood Warning continues for
  The South Grand River at Urich.
* until Monday evening.
* At  9:15 AM Saturday the stage was 28.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.5 feet by this
  evening. The river will fall below flood stage Sunday evening.
* At 28.0 feet...K Highway is under water approximately 1 mile south 
  of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   28.1   Sat 09 AM   28.5 this evening
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

Kurtz
123 
WGUS43 KEAX 312057
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
356 PM CDT Sat Aug 31 2019




...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-012056-
/O.EXT.KEAX.FL.W.0340.000000T0000Z-190902T0908Z/
/BONM7.2.ER.190830T2051Z.190901T0000Z.190901T0908Z.UU/
356 PM CDT Sat Aug 31 2019

...Observed flooding increased from Minor to Moderate severity...

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Petite Saline Creek near Boonville.
* At 3:30 PM Saturday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by this
  evening. The river will fall below flood stage Sunday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   19.9   Sat 03 PM   20.1 this evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
315 
WGUS83 KEAX 010129
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
829 PM CDT Sat Aug 31 2019



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Grand River near Brunswick affecting Carroll and Chariton Counties.

  Marais Des Cygnes River at La Cygne affecting Linn County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Marais Des Cygnes River at Osawatomie affecting Miami County.
  Marais Des Cygnes River near Trading Post affecting Linn and Bates 
  Counties.
  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-020128-
/O.EXT.KEAX.FL.W.0329.000000T0000Z-190902T0800Z/
/BLRM7.2.ER.190830T1125Z.190831T0515Z.190901T0800Z.UU/
829 PM CDT Sat Aug 31 2019

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Sunday night.
* At 8:00 PM Saturday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Sat 08 PM   20.3 early Sunday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-020128-
/O.EXT.KEAX.FL.W.0335.000000T0000Z-190903T1303Z/
/BLVM7.1.ER.190901T1900Z.190902T0000Z.190902T1303Z.NO/
829 PM CDT Sat Aug 31 2019

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Tuesday morning.
* At 7:45 PM Saturday the stage was 21.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday afternoon and 
  continue to rise to near 24.5 feet by Sunday evening. The river 
  will fall below flood stage by Monday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   21.6   Sat 08 PM   24.5 Sunday evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-115-117-010159-
/O.CAN.KEAX.FL.W.0326.000000T0000Z-190902T0452Z/
/SNZM7.2.ER.190830T1935Z.190831T0800Z.190901T0025Z.NO/
829 PM CDT Sat Aug 31 2019

The Flood Warning is cancelled for
  The Grand River near Sumner.
* At 7:45 PM Saturday the stage was 25.9 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at  7:25 PM Saturday.
* Forecast...The river will continue to fall to 14.0 feet by Monday 
  morning.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   25.9   Sat 08 PM   24.8 early Sunday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-020128-
/O.EXT.KEAX.FL.W.0327.000000T0000Z-190903T1720Z/
/BRNM7.1.ER.000000T0000Z.190901T1800Z.190902T1720Z.UU/
829 PM CDT Sat Aug 31 2019

The Flood Warning continues for
  The Grand River near Brunswick.
* until Tuesday afternoon.
* At 4:59 PM Saturday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by 
  early Sunday afternoon. The river will fall below flood stage early
  Monday afternoon.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19   19.7   Sat 05 PM   20.9 early Sunday afternoon
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$

KSC121-020128-
/O.CON.KEAX.FL.W.0337.000000T0000Z-190902T0928Z/
/OSMK1.1.ER.000000T0000Z.190901T0600Z.190901T0928Z.NO/
829 PM CDT Sat Aug 31 2019

The Flood Warning continues for
  The Marais Des Cygnes River at Osawatomie.
* until late Sunday night.
* Flood stage is 28.0 feet.
* Forecast...The river is forecast to have a maximum value of 29.1 
  feet early Sunday morning.
* At 28.0 feet...Low-lying areas along the river begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Marais Des Cygnes River
  Osawatomie      28                      29.1 early Sunday morning
     
&&
  
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482 3852 9507

  

$$

KSC107-020128-
/O.EXT.KEAX.FL.W.0332.000000T0000Z-190904T1444Z/
/LCGK1.2.ER.190830T1431Z.190902T0000Z.190903T1444Z.NO/
829 PM CDT Sat Aug 31 2019

The Flood Warning continues for
  The Marais Des Cygnes River at La Cygne.
* until Wednesday morning.
* At 8:01 PM Saturday the stage was 29.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.1 feet by 
  Sunday evening. The river will fall below flood stage late Tuesday 
  morning.
* At 30.0 feet...Highway 152 floods 0.75 miles west of La Cygne. If 
  Middle Creek is also flooding Highway 152, the only route into or 
  out of la cygne will be the County Road, or 4th Street, leading 
  north from La Cygne.
* At 25.0 feet...Low lying farmland and other rural land floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Marais Des Cygnes River
  La Cygne        25   29.6   Sat 08 PM   30.1 Sunday evening
     
&&
  
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483

  

$$

KSC107-MOC013-020128-
/O.CON.KEAX.FL.W.0338.000000T0000Z-190904T0354Z/
/TPOK1.2.ER.190831T0354Z.190902T0000Z.190903T0354Z.UU/
829 PM CDT Sat Aug 31 2019

The Flood Warning continues for
  The Marais Des Cygnes River near Trading Post.
* until Tuesday evening.
* At 7:45 PM Saturday the stage was 30.5 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.4 feet by 
  Sunday evening. The river will fall below flood stage Monday before
  midnight.
* At 27.0 feet...Flooding of low-lying farmland occurs and water 
  begins to affect Stateline Road north of the gauge.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Marais Des Cygnes River
  Trading Post    27   30.5   Sat 08 PM   33.4 Sunday evening
     
&&
  
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447 3821 9470

  

$$

MOC053-020128-
/O.CON.KEAX.FL.W.0340.000000T0000Z-190902T0908Z/
/BONM7.2.ER.190830T2051Z.190831T2315Z.190901T0908Z.UU/
829 PM CDT Sat Aug 31 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until late Sunday night.
* At 7:30 PM Saturday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast 
  of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   19.9   Sat 07 PM   19.5 early Sunday morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-020128-
/O.EXT.KEAX.FL.W.0330.000000T0000Z-190903T0006Z/
/URHM7.2.ER.190830T1246Z.190831T2200Z.190902T0006Z.UU/
829 PM CDT Sat Aug 31 2019

The Flood Warning continues for
  The South Grand River at Urich.
* until Monday evening.
* At 8:15 PM Saturday the stage was 28.3 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday evening.
* At 28.0 feet...K Highway is under water approximately 1 mile south 
  of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   28.3   Sat 08 PM   28.1 early Sunday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
441 
WGUS83 KEAX 011425
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
925 AM CDT Sun Sep 1 2019



...The Flood Warning continues for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-021425-
/O.EXT.KEAX.FL.W.0340.000000T0000Z-190902T1453Z/
/BONM7.2.ER.190830T2051Z.190831T2315Z.190901T1453Z.UU/
925 AM CDT Sun Sep 1 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Monday morning.
* At  8:30 AM Sunday the stage was 16.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   16.7   Sun 08 AM   14.4 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-021425-
/O.EXT.KEAX.FL.W.0330.000000T0000Z-190902T1535Z/
/URHM7.2.ER.190830T1246Z.190831T2200Z.190901T1535Z.UU/
925 AM CDT Sun Sep 1 2019

The Flood Warning continues for
  The South Grand River at Urich.
* until Monday morning.
* At  9:15 AM Sunday the stage was 25.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   25.1   Sun 09 AM   22.1 this afternoon
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

Kurtz
207 
WGUS83 KEAX 012003
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
303 PM CDT Sun Sep 1 2019



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-012033-
/O.CAN.KEAX.FL.W.0340.000000T0000Z-190902T1453Z/
/BONM7.2.ER.190830T2051Z.190831T2315Z.190901T1450Z.UU/
303 PM CDT Sun Sep 1 2019

The Flood Warning is cancelled for
  The Petite Saline Creek near Boonville.
* At  2:30 PM Sunday the stage was 12.8 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  9:50 AM Sunday.
* Forecast...The river will continue to fall to 7.8 feet by Monday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   12.8   Sun 02 PM   10.1 this evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

Kurtz

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 30, 2:56 PM CDT, 10 minutes earlier.

Area forecast discussion, Aug 30, 2:56 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
256 PM CDT Fri Aug 30 2019

.Discussion...
Issued at 256 PM CDT FRI AUG 30 2019

A well defined MCV moving through central MO will continue to
slowly track to the east, with precipitation chances slowly moving
east with it. Overnight, quiet weather conditions are expected.
Low clouds are still expected to redevelop over the area and/or
advect northward overnight into tomorrow morning. Another MCS
should develop in western KS this evening and overnight and may be
in eastern KS around daybreak. It seems more likely that this
system would track southwest of the forecast area so have really
lowered PoPs from tonight through tomorrow. Can't rule out some
light showers though so have kept some mention going. For Saturday
night into Sunday morning, most models show dry weather in the
forecast area as high pressure builds into the region. But there
may be another MCS track southwest of the area with a small chance
for showers building northward. Have again lowered PoPs for this
period to account for the shift in thinking. What's starting to
look more possible is widespread fog. With the high pressure ridge
nosing into the area, winds should be light. With the ample
ground moisture and cooler temperatures overnight, it seems like a
good setup for fog. The main uncertainty is whether we see low
stratus or fog, or some combination of both with thick low stratus
reducing how thick the fog ultimately gets.

For next week, Labor Day looks dry as we remain influenced by the
surface high. We should also warmer temperatures with lower cloud
coverage and winds turning to the south. The hot temperatures should
stay west of the area where deeper mixing may allow highs to climb
90s. Another front will move into the area Tuesday night into
Wednesday, bringing another chance for rain to the area. Behind that
front, cooler temperatures spread back into the area for the rest of
next work week.

&&

.Aviation...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1116 AM CDT FRI AUG 30 2019

A mix of MVFR and VFR ceilings will persist this afternoon.
Conditions should trend to VFR later this afternoon. But this will
be short-lived as low-level moisture returns northward in the form
of low MVFR to IFR ceilings. Some minor visibility restrictions
are also possible. Once ceilings lower overnight, they should
persist low through the end of the forecast.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...CDB
Aviation...CDB
Hazardous weather outlook, Aug 30, 5:34 AM CDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
534 AM CDT Fri Aug 30 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311045-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
534 AM CDT Fri Aug 30 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Showers and thunderstorms anticipated today. Minor flooding
possible. No severe weather is expected.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms possible Saturday and Saturday night. Severe weather is
not expected with this activity at this time.

More detailed information can be accessed at...
https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:42 PM CDTSpecial Weather StatementEAXCass, Clay, Clinton, Henry, Jackson, Johnson and 1 more63 min
Aug 29, 7:50 PM CDTSpecial Weather StatementEAXAndrew, Gentry40 min
Aug 29, 8:24 PM CDTAreal Flood AdvisoryEAXAndrew, Atchison, Caldwell, Daviess, DeKalb, Gentry and 6 more6 hr
Aug 29, 8:32 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb, Gentry, Grundy, Harrison and 1 more43 min
Aug 29, 8:36 PM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Livingston6 hr
Aug 29, 8:45 PM CDTSpecial Weather StatementEAXAndrew, Holt45 min
Aug 29, 9:16 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt44 min
Aug 29, 9:17 PM CDTFlash Flood WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway6 hr
Aug 29, 9:44 PM CDTSpecial Weather StatementEAXMercer46 min
Aug 29, 9:57 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt33 min
Aug 29, 10:29 PM CDTSpecial Weather StatementEAXBuchanan46 min
Aug 30, 1:12 AM CDTSpecial Weather StatementEAXCass, Jackson48 min
Aug 30, 1:31 AM CDTFlash Flood WarningEAXBates, Cass, Henry, Jackson, Johnson3 hr
Aug 30, 1:38 AM CDTRiver Flood WarningEAXJackson78 min
Aug 30, 2:10 AM CDTSpecial Weather StatementEAXBates, Cass50 min
Aug 30, 3:02 AM CDTAreal Flood AdvisoryEAXBates3 hr
Aug 30, 3:47 AM CDTRiver Flood WarningEAXClay, Platte105 min
Aug 30, 4:04 AM CDTSpecial Weather StatementEAXBates41 min
Aug 30, 4:25 AM CDTAreal Flood WarningEAXBates, Cass, Henry6 hr
Aug 30, 4:28 AM CDTRiver Flood WarningEAXLinn, Livingston39 hr
Aug 30, 4:28 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston3 days
Aug 30, 4:28 AM CDTRiver Flood WarningEAXCarroll, Chariton64 hr
Aug 30, 4:34 AM CDTRiver Flood WarningEAXClay, Ray8 hr
Aug 30, 4:39 AM CDTRiver Flood WarningEAXCass, Henry, Johnson50 hr
Aug 30, 4:39 AM CDTRiver Flood WarningEAXBates, Cass, Henry70 hr
Aug 30, 7:29 AM CDTRiver Flood WarningEAXBuchanan18 hr
Aug 30, 7:54 AM CDTRiver Flood WarningEAXJohnson, Pettis43 hr
Aug 30, 7:54 AM CDTRiver Flood WarningEAXCooper, Saline4 days
Aug 30, 8:01 AM CDTRiver Flood WarningEAXDaviess, Gentry35 hr
Aug 30, 8:37 AM CDTRiver Flood WarningEAXBates5 days
Aug 30, 9:39 AM CDTRiver Flood WarningEAXBuchanan, Platte24 hr
Aug 30, 10:33 AM CDTAreal Flood WarningEAXBates, Cass, Henry12 hr
Aug 30, 3:07 PM CDTRiver Flood WarningEAXHoward11 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.